# SDR AALA2020080329011

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 52,962 hours, 20,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY EXIT LIGHT ON LOWER LEFTSIDE OF DOOR HAS A MISSING LENS. RECOVERED AND REPLACED MISSING LENS.
